# SDR DALA2024080807917

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N360DN
- Make and model: Airbus A321-213
- Aircraft serial: 8388
- Aircraft time: 17,015 hours, 7,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3060, CORROSION CENTER FITTING LOCATED FROM FR66 TO FR68 LH SIDE AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CENTER FITTING AND FASTENERS LOCATED FROM FR66 TO FR68 LH SIDE AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM51-72-11 AND DWG D53480505 RELEASE DATE 23-MAY-24 ISSUE: FA. (LP 0490779)
